Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for a rash on the penis

Answered by
Dr.
Dr. Sameer Kumar

OB and GYN Specialist

Practicing since :2002

Answered : 1656 Questions

default
Posted on Mon, 12 Sep 2016 in General Health
Question: Hi Doctor.

I have a penis rash issue. it's like a white thin layer which is slightly itchy and causes pain on the penis head with some soreness.

Had googled online three months ago and got flucloxocilin 500mg taken 4 times a day for a week. it helped and healed. but it tends to come back after a month. took another dose and same cycle again. it's back now. but it's less..still painful when I touch and also during full erection. There is a small cut on my foreskin from where the foreskin is attached or starts from. No release of fluids, it's dry.

Upon using a cream or baby oil the layer rubs out but leaves the head rather darker in color.
I don't feel any internal pains. No smell too. it's clean.

Please advice what it is and how this is caused. I am male 32 years old.

Thank you.

Regards,
XXXX
doctor
Answered by Dr. Sameer Kumar 7 minutes later
Brief Answer:
fungal penile infection

Detailed Answer:
Hello,
Thanks for the query to HCM,
tHE TYPICAL DESCRIPTION of ,"a white thin layer which is slightly itchy and causes pain on the penis head with some soreness" indicates a fungal lesion and hence the best form of diagnosis shall be a swab culture test to confirm the diagnosis.
If fungal infection is confirmed, then you should be placed on antifungals like FLUCONAZOLE 30mg once a week for 3 weeks. Flucloxacillin was an antibiotic, it reduces the fungus but doesn't treat it. So please get a swab culture test done before starting any treatment.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Fungal infection

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

my 6 year old daughter is having problems making to the bathroom and is as she is on her way to the bathroom, she can t hold it and leaks some...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...